# SDR ASAA2014070508448

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 4,563 hours, 1,464 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 7049
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 27,735 hours, 10,804 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE AS FOLLOWS AT 10000 FT, RT 40 PSI, LT 25 PSI AT 20000' RT 40 PSI, LT 22 PSI, 25000' RT 40 PSI, LT 20 PSI AT CRUISE FL370, RT 38 PSI, LT 20 PSI. 5 MINUTES INTO CRUISE FLIGHT 39 PSI, LT 39 PSI IT CORRECTED AND STABILIZED AT CRUISE WHEN ATC ASKED FOR .76 MACH OR GREATER SPLIT RT 38 PSI LT 23 PSI.  STABILIZED 5 MINUTES LATER TO 39 PSI RT AND LT.  ACFT GROUNDED. T/S NR 1 ENGINE BLEED SYS IAW T/C NG-36WC-00002-1, COMPLETED UP TO STEP 4. C, 1.  FOUND BAD PRECOOLER CONTROL VALVE AND BAD HIGH STAGE VALVE.  HIGH STAGE REGULATOR FAILED HEALTH CHECK.  REMOVED HIGH STAGE REGULATOR REF MM 36-11-07-000-801.  INSTALLED NR 1 ENGINE HIGH STAGE REGULATOR REF AMM 36-11-07. COMPLETED ENGINE BLEED AIR CROSSOVER OPS TEST REF AMM 36-11-00-710-801.  OPS AND LEAK CHECKS NORMAL.
